| Model Number |
AT75126 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
12/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Medical device expiration date: 05/2024.Device pending return.
Event or Problem Description
It was reported that during an angioplasty procedure via popliteal vein, the pta balloon allegedly had deflation issue.It was further reported that post removal of the balloon, the patient's iliac and femoral vein were found to have thrombotic occlusion.The procedure was completed using another device.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported deflation issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 05/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that during an angioplasty procedure via popliteal vein, the pta balloon allegedly had deflation issue and the syringe was used to puncture the balloon.It was further reported that post removal of the balloon, the patient's iliac and femoral vein were found to have thrombotic occlusion.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one atlas pta dilatation catheter has been returned for evaluation.Balloon was noted to have dried blood throughout.No specific anomalies were noted on the returned device.Due to the balloon being punctured by the facility no functional testing was performed.Therefore, the investigation will remain inconclusive as no functional testing performed due to the condition of the device returned for evaluation.A definitive root cause for the reported deflation issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2024), g3, h2.H11: h6 (method).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description